# SDR AALA202110151131

- Difficulty date: October 6, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON AFT GALLEY AREA CORNER FITTING LOCATED AT FR 68 AND S23R. REPLACED FITTING PER SRM 51-42-11-801 AND DRAWING D53480505.
